Previous |  Up |  Next

Article

Title: Poznámka k článku „O jistých posloupnostech skupin bodů na kružnici‟ (Czech)
Title: Remark on the article “On certain sequences of sets of points on a circle” (English)
Title: Bemerkung zu der Arbeit “Über gewisse Folgen von Punktgruppen auf dem Kreise” (German)
Author: Hájek, Jaroslav
Language: Czech
Journal: Časopis pro pěstování matematiky
ISSN: 0528-2195
Volume: 81
Issue: 1
Year: 1956
Pages: 77-78
.
Category: math
.
MSC: 40-0X
idZBL: Zbl 0075.30001
idMR: MR0086154
.
Date available: 2009-09-23T06:43:30Z
Last updated: 2012-05-11
Stable URL: http://hdl.handle.net/10338.dmlcz/117174
.
Related article: http://dml.cz/handle/10338.dmlcz/117153
.

Files

Files Size Format View
CasPestMat_081-1956-1_7.pdf 395.6Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo